BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article | Monograph
    Number of items: 34.

    Article

    Hart, Sarah B. and Rowley, P. (2018) Maximal length elements of excess zero in finite Coxeter Groups. Journal of Group Theory 21 (5), ISSN 1435-4446.

    Hart, Sarah B. and Sbeiti Clarke, Amal (2018) Commuting involution graphs for $\tilde C_n$. Communications in Algebra 46 (9), pp. 3965-3985. ISSN 0092-7872.

    Anabanti, C. and Erskine, G. and Hart, Sarah B. (2018) Groups whose locally maximal product-free sets are complete. Australasian Journal of Combinatorics 71 (3), pp. 544-563. ISSN 2202-3518.

    Hart, Sarah B. (2017) How many elements of a Coxeter group have a unique reduced expression? Journal of Group Theory 20 (5), pp. 903-910. ISSN 1435-4446.

    Hart, Sarah B. and Anabanti, Chimere (2016) Groups containing small locally maximal product-free sets. International Journal of Combinatorics , p. 8939182. ISSN 1687-9163.

    Anabanti, C.S. and Hart, Sarah B. (2015) On a conjecture of Street and Whitehead on locally maximal product-free sets. Australasian Journal of Combinatorics 63 , pp. 385-398. ISSN 2202-3518.

    Hart, Sarah B. and Rowley, P.J. (2015) On excess in finite Coxeter groups. Journal of Pure and Applied Algebra 219 (5), pp. 1657-1669. ISSN 0022-4049.

    Hart, Sarah B. and Hedtke, I. and Mueller-Hannemann, M. and Murthy, S. (2015) A fast search algorithm for (m,m,m) triple product property triples and an application for 5 × 5 matrix multiplication. Groups Complexity Cryptology 7 (1), pp. 31-46. ISSN 1869-6104.

    Hart, Sarah B. and Rowley, P.J. (2014) Corrigendum to "Involution products in Coxeter groups" [J. Group Theory 14 (2011), no. 2, 251–259]. Journal of Group Theory 17 (2), pp. 379-380. ISSN 1435-4446.

    Hart, Sarah B. and Rowley, P.J. (2013) X-posets of certain Coxeter groups. Taiwanese Journal of Mathematics 17 (6), pp. 1901-1919. ISSN 1027-5487.

    Hart, Sarah B. and Rowley, P.J. (2012) Zero excess and minimal length in finite coxeter groups. Journal of Group Theory 15 (4), pp. 497-512. ISSN 1435-4446.

    Hart, Sarah B. and Rowley, P.J. (2012) On cosets in coxeter groups. Turkish Journal of Mathematics 36 (1), pp. 77-93. ISSN 1300-0098.

    Hart, Sarah B. and Rowley, P.J. (2012) Maximal length parabolic subgroups in finite Coxeter groups. JP Journal of Algebra, Number Theory and Applications 24 (2), pp. 185-202. ISSN 0972-5555.

    Hart, Sarah B. and Rowley, P.J. (2011) Involution products in Coxeter groups. Journal of Group Theory 14 (2), pp. 251-259. ISSN 1435-4446.

    Hart, Sarah B. and Rowley, P.J. (2011) Lengths of parabolic subgroups of finite coxeter groups. International Electronic Journal of Algebra 9 , pp. 10-37. ISSN 1306-6048.

    Hart, Sarah B. and Rowley, P.J. (2010) A note on maximal length elements in conjugacy classes of finite coxeter groups. Birkbeck Pure Mathematics Preprint Series 17 ,

    Hart, Sarah B. and Rowley, P.J. (2009) Poincaré series of cosets in Coxeter groups. Algebra Colloquium 16 (4), pp. 567-574. ISSN 1005-3867.

    Guidici, M. and Hart, Sarah B. (2009) Small maximal sum-free sets. Electronic Journal of Combinatorics 16 (1), ISSN 1077-8926.

    Bundy, D. and Hart, Sarah B. (2009) The case of equality in the Livingstone-Wagner Theorem. Journal of Algebraic Combinatorics 29 (2), pp. 215-227. ISSN 0925-9899.

    Bates, C. and Bundy, D. and Hart, Sarah B. and Rowley, P.J. (2009) A note on commuting graphs for symmetric groups. Electronic Journal of Combinatrics 16 (1), ISSN 1077-8926.

    Bates, C. and Bundy, D. and Hart, Sarah B. and Rowley, P.J. (2007) Commuting involution graphs for sporadic simple groups. Journal of Algebra 316 (2), 849 - 868. ISSN 0021-8693.

    Hart, Sarah B. and Rowley, P.J. (2007) Lengths of subsets in coxeter groups. Turkish Journal of Mathematics 31 , pp. 63-77. ISSN 1300-0098.

    Hart, Sarah B. and Rowley, P.J. and Bundy, D. and Bates, C. (2007) Primitive k-free permutation groups. Archiv der Mathematik 88 (3), pp. 193-198. ISSN 0003-889X.

    Hart, Sarah B. (2006) Commuting involution graphs for [(A)\tilde]n. Archiv der Mathematik 86 (1), pp. 16-25. ISSN 0003-889X.

    Monograph

    Hart, Sarah B. and Sbeiti Clarke, Amal (2018) Commuting Involution Graphs in Classical Affine Weyl Groups. Working Paper. Birkbeck, University of London, London, UK.

    Hart, Sarah B. and Sbeiti Clarke, A. (2018) A note on commuting Involution Graphs in Affine Coxeter Groups. Working Paper. Birkbeck, University of London, London, UK.

    Hart, Sarah B. and Clarke, A.S. (2018) Commuting Involution Graphs in Classical Affne Weyl Groups. Working Paper. Birkbeck, University of London, London, UK.

    Anabanti, Chimere and Erskine, G. and Hart, Sarah B. (2016) Groups whose locally maximal product-free sets are complete. Working Paper. Birkbeck, University of London, London, UK.

    Hart, Sarah B. (2016) How many elements of a Coxeter group have a unique reduced expression? Working Paper. Birkbeck, University of London, London, UK.

    Anabanti, Chimere and Hart, Sarah B. (2015) On a conjecture of Street and Whitehead on locally maximal product-free sets. Working Paper. Birkbeck, University of London, London, UK.

    Hart, Sarah B. and Anabanti, Chimere (2015) A note on filled groups. Working Paper. Birkbeck College, University of London, London, UK.

    Hart, Sarah B. and Anabanti, Chimere (2015) Locally maximal product-free sets of size 3. Working Paper. Birkbeck College, University of London, London, UK.

    Hart, Sarah B. and Rowley, P. (2014) Maximal length elements of excess zero in Finite Coxeter Groups. Working Paper. Birkbeck College, University of London, London, UK.

    Hart, Sarah B. and Rowley, P.J. (2014) Involution statistics in finite coxeter groups. Other. Birkbeck College, University of London, London, UK.

    This list was generated on Wed Nov 20 04:21:12 2019 GMT.